# SDR HNAA2013050300251

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 68,515 hours, 77,854 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DRIVE CAUTION LIGHT FLICKERING DURING CRUISE FLIGHT.  ON CONTINUOUSLY FOR APPROX  30 MINUTES.  STAYED OUT AFTER LANDING.  FLAP OPS NORMAL.  INSPECTED AND CLEANED CONNECTOR ON TORQUE SENSOR.  GROUND RAN AIRCRAFT.  FLAPS OPS CHECKED NORMAL AT THIS TIME. LIGHT REMAINED EXTINGUISHED.
